# SDR CALA2025080807499

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 80,493 hours, 29,652 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Track
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CA WINDOW NOT INSTALLED CORRECTLY. OUT OF TRACK.   FOUND AND REMOVED DEBRIS FROM L2 WINDOW TRACK. INSPECTED L2 WINDOW AND TRACK. NO DEFECTS FOUND. RE-INSTALLED L2 WINDOW PER AMM 56-12-11-400-801. LEAK CHECK GOOD. OK FOR SERVICE.
